| Model Number |
CR PLUS |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker technical support advised the customer to take the device out of service.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device was showing all 3 icons (charge-pak, attention and wrench).As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.Therefore, the reported issue could not be verified nor duplicated.The root cause of the reported issue could not be determined.The device remains with the customer.
Event or Problem Description